It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-26-2012, 07:31 AM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Woodbury, NY, USA
Posts: 1
summer2012 HB User
Wellbutrin and dizziness

I took Zoloft 200 mgs. Didn't feel it was working so doctor added Wellbutrin 100mgs. I did feel better but within a few weeks got dizzy feeling. I had tried remeron previously and it was great besides the dizziness n weight gain so I went off it. Now getting same feeling from Wellbutrin. Does the dizziness ever subside because it didn't for me in the few months I took it. so frustrating

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bindar (39), leeshy215 (18), lfanner (9), warpony2310 (7), fatmommacat (6), wolfcafe (4), Kasey443 (3), Lulubells (3), dizzyblonde24 (3), wellyoulookfine (3)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!